# SDR XN0A1274

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,098 hours, 35,681 cycles
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAULT ON T/O ROLL AT STEWART, LOUD BAND HEARD FOLLOWED BY EPR REDUCTIVE TOWARDS 0.  ALL OTHER ENGINE INDICATIONS NORMAL DURING T/O ROLL.
